MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER
Model Number 425-2522X
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for these malfunctions.The devices for both malfunctions have not been returned for evaluation; therefore, the investigation is inconclusive for material rupture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 425-2522x rx pta catheter allegedly experienced material rupture.This information was received from various sources.Of the two material ruptures, both involved patients with no patient consequence.The age, weight, and sex was not reported for either of the patients involved.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8783290
Report Number9616666-2019-00078
Device Sequence Number2665960
Product Code LIT
UDI-Device Identifier00801741132407
UDI-Public(01)00801741132407
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2522X
Device Catalogue Number425-2522X
Device Lot NumberCMCN0114,50141341
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1